MAUDE Adverse Event Report: COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-845
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y); cl-845, cl-845 polysorb 1 und 75cm gs21 x36 (lot#a5b1506y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a surgical robotic anterior total hip replacement, the suture needle detached, described as the needle popping off in thirteen packets from the same box.All thirteen packets were used and each experienced the same issue.The procedure was extended, but the exact duration was not specified.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Twenty-five representative samples sealed with their appro priate packaging were returned for evaluation.The evaluation found no potentially contributing factors.It was reported that the suture needle detached.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the devices.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22478993
Report Number1219930-2025-02938
Device Sequence Number15499971
Product Code GAM
UDI-Device Identifier10884521042414
UDI-Public(01)10884521042414(17)300131(10)A5B1506Y(20)01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-845
Device Catalogue NumberCL-845
Device Lot NumberA5B1506Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown